Dermatology Community
Red dry skin on face...
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Red dry skin on face...

Hi! im in my early 20's and the past year or so ive been getting a redness appear across my nose and face, it seems to just come an go on its own ... i get a flare up about once a month...then it will pretty much go.the skin will get very red/dry and sometimes even itchy. i have a very good diet (im a veggie) , and exercise regularly. i do suffer from a dry scalp but again will just come and go. the only things my doc's want to give me is steroid creams...they do seem to work but i hate the fact that im putting them om my face. is there anyting anyone can suggest ?! i'll link you to a pic of what it looks like in case this helps ?!
kind regards onis

[url=http://www.uploadit.org][img=http://server2.uploadit.org/files/dominic-06032007870.jpg][/url]
Related Discussions
4 Comments Post a Comment
Blank
Avatar_n_tn
Have you ever tried udder cream.  I use it for my hands.  Its a nice thick lotion that does not leave that greasy feel.
Blank
Avatar_f_tn
I'm not sure what you are reading, but udder cream moisturizer(container with the black and white spots) does not have steroids in it. The ingredients are allantoin-botanical extract of the comfrey plant which helps with skin irritation/healing, dimethicone-a silicone based organic polymer, lanolin oil-basically wool grease, propylene glycol-organic compound for lubricant/moisturizer all in an emollient base-not an active ingredient. You should give this product a try as it really works great. If it continues it could be a rosacea,seborreic dermatitis,or even a sign of lupus-I'd check with a dermatologist. I know that you said that you were given an ointment, but I'm sorry that I don't remember if it was from your dr or specialist.  I'd try the ointment and see if it worked and got rid of the problem, but I don't think that long term use of steroids on the face are very good. It can cause wrinkles and permanent redness over time. Best of luck to you.
Blank
Avatar_n_tn
from what ive just read udder cream has steroids in it...i'd rather not put that kind for cream on my face...
thanks anyway.
Blank
Avatar_n_tn
Don't forget the B vitamins.  I have found my face will get dry red and itchy when I am low in B's.  Pantothenic acid is key in helping acne as well.  

Also you might have a blood test for celiac disease.  My mother has been vegetarian for years and just found out the source of all her auto-immune problems is celiac disease.  It has wreaked havoc on her over the years.  I'm being tested for it now - best to know before the really bad stuff sets in.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
757137_tn?1347200053
Blank
allmymarbles
NJ
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India